# SDR CALA2014060291200

- Difficulty date: May 31, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 61,892 hours, 7,130 cycles
- Engine: Pwa PW4056
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Condition: Dirty
- Location: Fuel System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMBER 4 AFT BOOST PUMP LOW PRESS LIGHTS ARE INOPERATIVE.  CLEANED NR 4 AFT BOOST PUMP PRESS SWITCH & LOW PRESS LIGHT.  OPERATIONS NORMAL.
